Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 248, NWS Columbia, SC

August 13, 2011Bamberg County, Calhoun County, Orangeburg County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Aug 13, 2011, 5:31 PM EDT for Bamberg County, Calhoun County, Orangeburg County, South Carolina. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2011, 5:31 PM EDT (21:31 UTC)
Expired
Aug 13, 2011, 6:30 PM EDT
In force
59 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon

Counties Bamberg County, SC, Calhoun County, SC, Orangeburg County, SC

The radar

The Charleston,SC radar (KCLX), 75 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1710 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WUUS52 KCAE 132131
SVRCAE
SCC009-017-075-132230-
/O.NEW.KCAE.SV.W.0248.110813T2131Z-110813T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
531 PM EDT SAT AUG 13 2011

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BAMBERG COUNTY IN CENTRAL SOUTH CAROLINA
  SOUTHEASTERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA
  SOUTHEASTERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA

* UNTIL 630 PM EDT

* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ELLOREE TO 16 MILES SOUTH OF
  BAMBERG...OR ALONG A LINE EXTENDING FROM 16 MILES EAST OF BROOKDALE
  TO 12 MILES NORTHEAST OF ALLENDALE...AND MOVING SOUTHEAST AT 20
  MPH.

* SOME COMMUNITIES IN THE WARNING AREA INCLUDE HOLLY HILL...
  ELLOREE...BRANCHVILLE...BOWMAN AND BAMBERG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE...TOLL FREE 1 877 6 3
3...6 7 7 2.

&&

LAT...LON 3316 8123 3326 8121 3362 8056 3346 8043
      3339 8022 3338 8024 3330 8025 3326 8030
      3327 8035 3325 8036 3325 8043 3333 8051
      3313 8088 3309 8088 3306 8090 3310 8094
      3302 8108
TIME...MOT...LOC 2131Z 299DEG 16KT 3349 8056 3307 8112

$$
2 follow-up statements
484 
WWUS52 KCAE 132157
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
557 PM EDT SAT AUG 13 2011

SCC009-017-075-132230-
/O.CON.KCAE.SV.W.0248.000000T0000Z-110813T2230Z/
BAMBERG SC-CALHOUN SC-ORANGEBURG SC-
557 PM EDT SAT AUG 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR ORANGEBURG...CALHOUN AND BAMBERG COUNTIES...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM VANCE TO EHRHARDT...OR ALONG
A LINE EXTENDING FROM 19 MILES NORTHEAST OF SAINT GEORGE TO 12 MILES
NORTHEAST OF HAMPTON...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EUTAWVILLE AND HOLLY HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3316 8102 3340 8095 3362 8056 3346 8043
      3339 8022 3338 8024 3330 8025 3326 8030
      3327 8034 3325 8036 3325 8043 3333 8052
      3313 8088 3306 8090 3310 8094 3303 8107
TIME...MOT...LOC 2157Z 299DEG 16KT 3343 8044 3301 8100

$$
398 
WWUS52 KCAE 132213
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
613 PM EDT SAT AUG 13 2011

SCC009-132223-
/O.CAN.KCAE.SV.W.0248.000000T0000Z-110813T2230Z/
BAMBERG SC-
613 PM EDT SAT AUG 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR BAMBERG COUNTY IS CANCELLED...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3338 8024 3330 8025 3326 8030 3327 8035
      3325 8036 3325 8044 3333 8052 3318 8080
      3321 8084 3324 8085 3325 8086 3347 8082
      3362 8056 3346 8043 3339 8022
TIME...MOT...LOC 2213Z 297DEG 4KT 3352 8059 3312 8075

$$

SCC017-075-132230-
/O.CON.KCAE.SV.W.0248.000000T0000Z-110813T2230Z/
CALHOUN SC-ORANGEBURG SC-
613 PM EDT SAT AUG 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR ORANGEBURG AND CALHOUN COUNTIES...

AT 612 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ELLOREE TO 10 MILES SOUTH OF
BRANCHVILLE...OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF
BROOKDALE TO 11 MILES SOUTHWEST OF SAINT GEORGE...MOVING SOUTHEAST AT
5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VANCE...SANTEE...HOLLY HILL AND EUTAWVILLE

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

LAT...LON 3338 8024 3330 8025 3326 8030 3327 8035
      3325 8036 3325 8044 3333 8052 3318 8080
      3321 8084 3324 8085 3325 8086 3347 8082
      3362 8056 3346 8043 3339 8022
TIME...MOT...LOC 2213Z 297DEG 4KT 3352 8059 3312 8075

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 5:25 PM EDT, 6 minutes earlier.

Area forecast discussion, Aug 13, 5:25 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
525 PM EDT SAT AUG 13 2011

.SYNOPSIS...
A WEAK NEARLY STATIONARY FRONT WILL REMAIN SOUTH OF THE AREA TODAY.
A STRONGER COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST
SUNDAY AND WILL MOVE THROUGH THE STATE BY MONDAY. HIGH PRESSURE
WILL BUILD OVER THE AREA LATE MONDAY THROUGH WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SHOWERS AND THUNDERSTORMS CONTINUE TO MARCH ACROSS THE CENTRAL AND
SOUTHERN MIDLANDS WITH SOME REPORTS OF STRONG WINDS AND UP TO
QUARTER SIZE HAIL. CURRENT CONVECTIVE ACTIVITY WILL MOVE EAST OF
THE FORECAST AREA OVER THE NEXT HOUR OR SO...WITH ADDITIONAL
ACTIVITY EXPECTED TO MOVE INTO THE AREA FROM THE UPSTATE. WILL
ISSUE AN UPDATE TO ADJUST POPS AND CLOUDS FOR CURRENT SHOWERS AND
THUNDERSTORMS. UPDATE ALREADY OUT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
A FAIRLY STRONG COLD FRONT FOR THIS TIME OF THE YEAR ALONG WITH AN
ASSOCIATED NEGATIVELY TILTED UPPER TROUGH APPROACHES SUNDAY AND
MOVES THROUGH MONDAY. HIGH CHANCE POPS WITH SHOWERS AND
THUNDERSTORMS SUNDAY. THE COLD FRONT SHOULD MOVE THROUGH AROUND
MIDNIGHT SUNDAY NIGHT AND ON TO THE EAST FOR MONDAY. WILL END
CHANCE POPS BY AROUND MIDNIGHT. TEMPERATURES A BIT COOLER SUNDAY
WITH CLOUD COVER...HIGHS IN THE UPPER 80S. MORE SUN MONDAY WITH
DRIER AIR AND HIGHS BACK UP INTO THE LOWER 90S BUT AFTERNOON
DEWPOINTS IN THE LOWER TO MIDDLE 60S SHOULD GIVE AFTERNOON HEAT
INDEX VALUES BELOW 95 DEGREES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
DRIER AIR MONDAY NIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTH.
THE FRONT APPEARS TO SHIFT EAST OF THE REGION MONDAY WITH DRY
RIDGING DOMINATING TUESDAY AND WEDNESDAY. SOME MOISTURE RECOVERY
WILL LIKELY OCCUR LATER IN THE WEEK AS AN UPPER TROUGH DEVELOPS
OVER THE EASTERN SEABOARD. MAINLY DRY THROUGH MID- WEEK AND MAINLY
LOW CHANCE POPS THURSDAY INTO SATURDAY. HIGHS WILL BE MAINLY
IN THE LOWER 90S...WITH LOWS RANGING FROM THE MID 60S TO AROUND
70 DEGREES.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
MIX OF CONDITIONS THROUGH THE TAF PERIOD. SHOWERS AND
THUNDERSTORMS CONTINUE TO MOVE THROUGH THE TAF SITES WITH
ADDITIONAL SHOWERS AND THUNDERSTORMS MOVING IN FROM THE UPSTATE.
WILL CONTINUE WITH CB IN TAFS THROUGH THE NEXT COUPLE OF HOURS.
EXPECT MVFR FOG TO DEVELOP OVERNIGHT AT ALL SITES WITH IFR/LIFR
POSSIBLE AT AGS/OGB TOWARD SUNRISE. CONVECTIVE THREAT WILL
CONTINUE INTO SUNDAY AS A FRONT APPROACHES THE AREA. THUNDERSTORMS
WILL AGAIN BE POSSIBLE NEAR THE END OF THE TAF PERIOD...WILL NOT
INCLUDE ANY MENTION OF CB ATTM UNTIL CONFIDENCE IN TIMING
IMPROVES.

EXTENDED AVIATION OUTLOOK...MVFR CONDITIONS POSSIBLE MAINLY IN
PATCHY MORNING FOG AND AFTERNOON AND EVENING THUNDERSTORMS THROUGH
MONDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Aug 13, 4:40 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
440 PM EDT SAT AUG 13 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-142045-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
440 PM EDT SAT AUG 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING
HOURS. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AHEAD
OF AN APPROACHING COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 13, 3:52 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
352 PM EDT SAT AUG 13 2011

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     6 S AUGUSTA             33.37N 82.00W
08/13/2011                   RICHMOND           GA   PUBLIC

            TREES DOWN ON TOBACCO ROAD.

&&
Local storm report, Aug 13, 3:53 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
353 PM EDT SAT AUG 13 2011

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             6 S AUGUSTA             33.37N 82.00W
08/13/2011  E1.00 INCH       RICHMOND           GA   PUBLIC

            QUARTER SIZE HAIL REPORTED SOUTH OF AUGUSTA
            ON TOBACCO RD.

&&
Local storm report, Aug 13, 3:57 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
357 PM EDT SAT AUG 13 2011

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     1 SSW NORTH AUGUSTA     33.50N 81.96W
08/13/2011                   AIKEN              SC   PUBLIC

            TREES REPORTED DOWN IN NORTH AUGUSTA.

&&
Special weather statement, Aug 13, 4:03 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
403 PM EDT SAT AUG 13 2011

SCZ030-035-132045-
AIKEN-BARNWELL-
403 PM EDT SAT AUG 13 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF AIKEN AND BARNWELL
COUNTIES THROUGH 445 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...7 MILES NORTHWEST OF SNELLING...MOVING EAST AT
20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BARNWELL...BLACKVILLE AND WILLISTON...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3320 8162 3346 8166 3365 8135 3354 8131
      3349 8137 3348 8129 3324 8122 3316 8123
      3314 8121 3313 8121
TIME...MOT...LOC 2003Z 264DEG 18KT 3332 8150
Special weather statement, Aug 13, 4:07 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
407 PM EDT SAT AUG 13 2011

SCZ020-021-132045-
FAIRFIELD-NEWBERRY-
407 PM EDT SAT AUG 13 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF FAIRFIELD AND
NEWBERRY COUNTIES THROUGH 445 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR NEWBERRY...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
NEWBERRY...PROSPERITY...WHITMIRE AND WINNSBORO...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1...8 7
7...6 3 3...6 7 7 2.

&&

LAT...LON 3454 8103 3423 8106 3422 8118 3421 8118
      3420 8122 3424 8132 3420 8134 3417 8141
      3413 8163 3416 8168 3432 8172 3448 8169
      3453 8165 3453 8162 3445 8153 3449 8149
      3450 8143 3458 8142
TIME...MOT...LOC 2007Z 264DEG 18KT 3424 8158
Local storm report, Aug 13, 4:19 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
419 PM EDT SAT AUG 13 2011

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 NNE SILVERSTREET      34.25N 81.69W
08/13/2011                   NEWBERRY           SC   LAW ENFORCEMENT

            TREES DOWN ON POWERLINES NEAR THE
            INTERSECTION OF STONEY BATTERY RD AND
            SPEARMAN RD.

&&

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:35 AM EDTSpecial Weather StatementCAEChesterfield, Kershaw, Lee, Sumter55 min
Aug 13, 9:28 AM EDTAreal Flood AdvisoryCAEChesterfield, Lee, Sumter2 hr
Aug 13, 9:59 AM EDTFlash Flood WarningCAELee61 min
Aug 13, 3:13 PM EDTSevere Thunderstorm WarningCAEAiken47 min
Aug 13, 3:19 PM EDTSevere Thunderstorm WarningCAENewberry, Saluda41 min
Aug 13, 3:42 PM EDTSpecial Weather StatementCAELexington48 min
Aug 13, 4:03 PM EDTSpecial Weather StatementCAEBarnwell42 min
Aug 13, 4:07 PM EDTSpecial Weather StatementCAEFairfield, Newberry38 min
Aug 13, 4:10 PM EDTSevere Thunderstorm WarningCAEAiken, Lexington25 min
Aug 13, 4:26 PM EDTSevere Thunderstorm WarningCAEOrangeburg64 min
Aug 13, 4:44 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell46 min
Aug 13, 5:11 PM EDTSevere Thunderstorm WarningCAEBamberg, Orangeburg19 min
Aug 13, 7:12 PM EDTSpecial Weather StatementCAELancaster48 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.